hest heavy and sleepy. I have chronic pelvic pain that has not been able to be controlled so they are trying this new combo of drugs... I am really concerned now that I took them all together and my chest is heavy and I am so sleepy... If there are any suggestions or information anyone can provide that would be wonderful! Also I am still in pain...
Hello, No it is not very safe.-
Interactions between your selected drugs
diazepam ↔ pregabalin
Applies to: Valium (diazepam), Lyrica (pregabalin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Be carefull ..OK
Please follow Maso's advice. Since you marked this question "conversational," I'm hoping they have a diagnosis for the chronic pelvic pain and that it is treatable. Good luck you and hope your pain is under control. Please be careful because the side effects you mentioned may be very dangerous, let your doctor know what you are experiencing.
My very best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 11 Nov 2011 • 2 answers
Posted 29 Jan 2012 • 1 answer
Posted 15 Nov 2016 • 1 answer
Posted 24 Feb 2018 • 0 answers